# SDR BJNA030501

- Difficulty date: May 6, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE DEVELOPED OIL LEAK IN FLIGHT, ENGINE SHUT DOWN, AIRCRAFT LANDED WITHOUT INCIDENT.  FOND THE ENGINE GEARBOX P-5 PORT THREADS STRIPPED, OIL LEAKING AROUND THE PORTS BANJO FITTING FOR THE OIL PRESSURE SWITCH'S OIL LINE.  INSTALLED A HELICAL COIL IAW PW STANDARD PRACTICES MANUAL, PN 585005, TASK 70-00-00-350-002 SPOP 415.  ENGINE LEAK CHECKED OK.  (M)
